Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Prime ideal structure in commutative rings

Author: M. Hochster
Journal: Trans. Amer. Math. Soc. 142 (1969), 43-60
MSC: Primary 13.20; Secondary 14.00
MathSciNet review: 0251026
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    N. Bourbaki, Algèbre commutative, Chapitre 2, Hermann, Paris, 1961.
  • Jean Dieudonné, Algebraic geometry, University of Maryland, College Park, Md., 1962. Department of Mathematics Lecture Notes, No. 1. MR 0150140
  • Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199
  • M. Hochster, Prime ideal structure in commutative rings, Thesis, Princeton Univ., Princeton, N. J., 1967. ---, Symbolic powers in Noetherian domains (to appear).
  • Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, vol. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • R. G. Montgomery, Spec A as a set with algebraic structure, Abstract 68T-458, Notices Amer. Math. Soc. 15 (1968), 637.
  • Pierre Mazet, Générateurs, relations et épimorphismes d’anneaux, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A309–A311 (French). MR 238833

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.20, 14.00

Retrieve articles in all journals with MSC: 13.20, 14.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society